MathSciNet Relay Station
MathSciNet bibliographic data
MR692344 (85b:11104) 11R42 (11R23)
Greenberg, Ralph On $p$-adic Artin $L$-functions. Nagoya Math. J. 89 (1983), 77–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement